MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO MIS STABILIZATION SYSTEM; CREO MIS MODULAR POLYAXIAL TULIP, 30MM REDUCTION

GLOBUS MEDICAL, INC. CREO MIS STABILIZATION SYSTEM; CREO MIS MODULAR POLYAXIAL TULIP, 30MM REDUCTION
Model Number 1134.0100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a revision was needed for a creo mis modular polyaxial tulip that had broken post operatively.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was not available for evaluation as it was discarded by the hospital.The imaging provided shows considerable correction attempted on the s1 vertebral body.Head pull-off may occur due to excessive forces, or incorrect attachment of the screw head using a head inserter; however, no determinations could be made as to the cause of the reported issue.The following sections have been updated.B4, e1, h2, h6, h10.

Brand Name
CREO MIS STABILIZATION SYSTEM
Common Device Name
CREO MIS MODULAR POLYAXIAL TULIP, 30MM REDUCTION
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837558
Report Number3004142400-2023-00102
Device Sequence Number12633878
Product Code MNH
UDI-Device Identifier00889095071146
UDI-Public00889095071146
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1134.0100
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight125 KG
Patient EthnicityHispanic